I am a 35-year-old male, single, with Familial Mediterranean fever, and recently under the supervision of a liver doctor.
My symptoms which start after ejaculation are:
1. Frequent urination.
2. Discomfort and pain between the abdomen and thighs.
3. Some times pain in the thighs and redness in the inner side of thighs and the lower abdomen. Red vertical lines appear on the abdomen when there is a need to urinate.
4. Feeling cold with occasional tremble sometimes and diarrhea.
5. Recently, I feel a partial lack of sensation on the penis and also feel it is shrinking and sometimes heavy.
6. Recently within the same period of the known symptoms, I had bloating stomach and in the end of the day I desire to vomit even if there is nothing in my stomach.
Ejaculation without rubbing penis will have less symptoms.
All these symptoms start before 15 years. When I feel the frequency of urination is more than the usual, I consulted a doctor. He prescribed me antibiotics, and it helped only in controlling my urgent need to urinate but not all my problems.
I am on Permixon medication for the past one year.
Welcome to icliniq.com.
What you describe is a combination of symptoms that may or may not be related to each other. The pain, urination, and ejaculation problems, as well as the sensations you feel at the penis area, points to what we call non-bacterial prostatitis or Prostatodynia syndrome.
There is no known explanation as to why it happens, but it involves the urinary system, genital system, and the pelvic floor muscles, which may also explain your bowel problems.
If there is no bacterial growth in the prostatic secretions and urine, empirical antibiotics usually have only limited effect. I would suggest you have a testosterone analysis, PSA (prostate-specific antigen) testing, urodynamic evaluation of the bladder and urine, and semen culture. But your bowel problems should further be evaluated by a gastroenterologist.
Pelvic floor dysfunction,
1. PSA, free PSA.
2. Urine and Semen culture
If it is a chronic pelvic pain and prostatitis syndrome most treatments are aimed at the symptomatic causes. However, new treatment modalitites such as magnetic innervation of the pelvic floor muscles, low intensity shockwave therapy along with Pregabalin oral treatment.
For bladder functions treatment should be focussed on the result of the urodynamic evaluation.
Thank you doctor,
I will request from my doctor the testosterone and the PSA test. The urine and semen culture was done, and it was normal.
Also, I did the urodynamic, attached a clear scan, and have translated the report here:
1. Genital examination: Good.
2. Rectal examination: Muscle tone inlay.
3. Maximum flow 13 ml per second, volume 327 ml.
4. The flow curve not normal, fragmented.
5. Left over urine 250 cm^3.
6. Not showing DSD, the bracket is synergy.
7. Maximum urine flow: 11.4 ml/sec, volume: 633 cm3, there is straining.
8. PFS according to is not blocked.
9. BCI = 79 weak.
The doctor thinks maybe there is a bladder construction. I hope the translation is clear, and you can find the report result in the attached file. And, I will start to search for the treatment that you suggest.
Welcome back to icliniq.com.
Your urodynamics test shows that your muscles around the bladder are not contracting enough to empty the bladder. Since you have a considerable amount left in the bladder, you feel the discomfort in the lower abdomen.
Combining these findings with the loss of sensation in the penis, you would also need to have an EMG (electromyography) study to see if there is a problem with the nerves that innervate the genital area and the bladder (pudendal SEP).
Was this answer helpful?|
Query: Hi doctor,I have urine dripping problem after urination. I also have frequent urination. I have uploaded all test reports. Please help. Read Full »
Query: Hi doctor, I asked my doctor to do PSA test. The PSA came back normal at 1.0 ng/mL. However, he also did prostatic acid phosphatase test which was high at 4.5 ng/mL. My question is whether prostatic acid phosphatase test is valid for screening or not? Should I need to do these tests again? I had pr... Read Full »
Query: Hello doctor,I am a 41-year-old female, 143 lbs. I currently take Lisdexamfetamine 50 mg for ADHD. I have been experiencing bladder discomfort off and on for three months now. It was quite intense for two weeks, then went away for several weeks, and now is present again although less intense. It jus... Read Full »
Ask your health query to a doctor online?Ask an Urologist Now